# SDR SWAA2012031402194

- Difficulty date: March 13, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 31,281 hours, 20,378 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Part number: 59409041
- Condition: Out Of Adjust
- Location: Tail
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE/ABNORMAL AMOUNT OF RT AILERON TRIM REQUIRED DURING FLAPS 40 EXTENSION.  ADJUSTED RUDDER PER MM.
